MAUDE Adverse Event Report: BD CARIBE LTD. ADAPTER CATHETER S/SU; ANESTHESIA CONDUCTION CATHETER

BD CARIBE LTD. ADAPTER CATHETER S/SU; ANESTHESIA CONDUCTION CATHETER
Model Number 403250
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that adapter catheter s/su leaked.The following information was provided by the initial reporter: material no.: 403250, batch no.: 9352479.It was reported that the dye is coming out of the side when the catheter is inserted.
 
Additional Manufacturer Narrative
H.6.Investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Investigation conclusion: examination of the product involved may provide clarification as to the cause for the reported failure.Root cause description: based on the quality team's investigation, the root cause of this incident cannot be determined.Root caused cannot be associated with the material nor the manufactured process since no indications from the manufacturing records review of situations that could contribute to the customer reported failure.The catheter adapter comply with inspections requirement and were found in accordance with bd specifications.Rationale: per bd corrective and preventive action (capa) corporate procedure, the reported issue does not represent a single significant incident that would trigger a capa.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
ADAPTER CATHETER S/SU
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key10962225
Report Number2618282-2020-00103
Device Sequence Number4330189
Product Code BSO
UDI-Device Identifier30382904032501
UDI-Public30382904032501
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K850505
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2024
Device Model Number403250
Device Catalogue Number403250
Device Lot Number9352479
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer12/07/2020
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1